Back to Search
Start Over
On identities of Watson type
- Source :
- Ars mathematica contemporanea
- Publication Year :
- 2019
- Publisher :
- University of Primorska Press, 2019.
-
Abstract
- We prove several identities of the type ?$\alpha (n) = \Sigma_{k=0}^\infty \beta (\frac{(n - k(k + 1)/2)} {2})$?. Here, the functions ?$\alpha (n)$? and ?$\beta (n)$? count partitions with certain restrictions or the number of parts in certain partitions. Since G. N. Watson Proc. Lond. Math. Soc. (2) 42, 550-556 (1937) proved the identity for ?$\alpha (n) = Q(n)$?, the number of partitions of ?$n$? into distinct parts, and ?$\beta (n) = p(n)$?, Euler's partition function, we refer to these identities as Watson type identities. Our work is motivated by results of G. E. Andrews and M. Merca ''On the number of even parts in all partitions of $n$ into distinct parts'', Ann. Comb. (to appear) who recently discovered and proved new Euler type identities. We provide analytic proofs and explain how one could construct bijective proofs of our results. Dokažemo več identitet tipa ?$\alpha (n) = \Sigma_{k=0}^\infty \beta (\frac{(n - k(k + 1)/2)} {2})$?. Tukaj funkciji ?$\alpha (n)$? in ?$\beta (n)$? štejeta razčlenitve z določenimi omejitvami ali število delov v določenih razčlenitvah. Ker je Watson dokazal identiteto za ?$\alpha (n) = Q(n)$?, kjer je ?$Q(n)$? število razčlenitev števila ?$n$? na same različne dele, in za ?$\beta (n) = p(n)$?, kjer je ?$p(n)$? Eulerjeva razčlenitvena funkcija, tovrstne identitete imenujemo identitete Watsonovega tipa. Najino delo je motivirano z rezultati G. E. Andrewsa in drugega avtorja, ki je nedavno odkril in dokazal nove identitete Eulerjevega tipa. Podava analitične dokaze in razloživa, kako konstruirati bijektivne dokaze najinih rezultatov.
- Subjects :
- Partition function (quantum field theory)
Algebra and Number Theory
010102 general mathematics
0102 computer and information sciences
Type (model theory)
01 natural sciences
Theoretical Computer Science
Combinatorics
Identity (mathematics)
symbols.namesake
010201 computation theory & mathematics
Bijection
Euler's formula
symbols
Discrete Mathematics and Combinatorics
Geometry and Topology
0101 mathematics
Mathematics
Subjects
Details
- ISSN :
- 18553974 and 18553966
- Volume :
- 17
- Database :
- OpenAIRE
- Journal :
- Ars Mathematica Contemporanea
- Accession number :
- edsair.doi.dedup.....281dc90c1e6bbff2eb5f76c75d56e3e5
- Full Text :
- https://doi.org/10.26493/1855-3974.1782.127